Research ArticleOpen accessIn the keywordsSurvival Analysis of Data of HIV Infected Persons Receiving Antiretroviral Therapy Using a Model-Based Binary Tree ApproachSimon Tiendrébéogo, Blaise Somé, Séni Kouanda, Simplice Dossou-GbétéJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 24 Dec 2019 · 6,495 accessesView PDFCite
11 results for “Survival Probability”
Set a search alertResearch ArticleOpen accessIn the keywordsShortage Level of Matching Kidney and Pancreas Organs for Implant is EstimatedRamalingam ShanmugamInternational Journal of Research in Nursing, Vol. 4, Issue 2 · 1 Nov 2013 · 6,516 accessesView PDFCite
Research ArticleOpen accessIn the abstractNew Bivariate Exponentiated Modified Weibull DistributionAbdelfattah Mustafa, Mohamed A.W. MahmoudJournal of Mathematics and Statistics, Vol. 13, Issue 4 · 31 Oct 2017 · 7,000 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Bivariate Distribution with Generalized Quadratic Hazard Rate MarginalsAbdelfattah MustafaJournal of Mathematics and Statistics, Vol. 12, Issue 4 · 3 Nov 2016 · 6,749 accessesView PDFCite
Research ArticleOpen accessIn the abstractGAUSSIAN MIXTURE MODEL BASED CLASSIFICATION OF MICROCALCIFICATION IN MAMMOGRAMS USING DYADIC WAVELET TRANSFORMSuman Mishra, Hariharan RanganathanJournal of Computer Science, Vol. 9, Issue 10 · 5 Sep 2013 · 6,867 accessesView PDFCite
Research ArticleOpen accessIn the abstractIs Cancer Recurrence Postponed By a Treatment? A New Model AnswersRamalingam ShanmugamCurrent Research in Medicine, Vol. 4, Issue 1 · 26 Mar 2013 · 6,887 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Development of Parameter Estimation on Hazard Rate of Trivariate Weibull DistributionIrfan Wahyudi, Purhadi, Irhamah, SutiknoCurrent Research in Biostatistics, Vol. 2, Issue 2 · 11 Aug 2012 · 8,923 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Discrete-Time Hazard Model for Loans: Some Evidence from Italian Banking SystemGiambona FrancescaAmerican Journal of Applied Sciences, Vol. 9, Issue 9 · 14 Jul 2012 · 7,394 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Theory of the Risks of Venture Capital FinancingEdmund H. MantellAmerican Journal of Economics and Business Administration, Vol. 1, Issue 2 · 30 Jun 2009 · 7,760 accessesView PDFCite
Research ArticleOpen accessIn the abstractMathematical Model Mathematical Models for the Dynamics of Tuberculosis in Density-dependent Populations: The Case of Internally Displaced Peoples' Camps (IDPCs) in UgandaA. Ssematimba, J. Y.T. Mugisha, L.S. LuboobiJournal of Mathematics and Statistics, Vol. 1, Issue 3 · 30 Sep 2005 · 6,891 accessesView PDFCite